# SDR AALA20070792

- Difficulty date: April 29, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EXTERIOR EMERGENCY LIGHT AFT OF RIGHT FLAP INOPERATIVE.  RELAMPED EXTERIOR EMERGENCY LIGHT AFT OF RIGHT FLAP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
